Do you think this may be the problem?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the first did not work and another was taken 15min later
2 answers • 3 Sep 2009
The pt info says to contact your dr asap if you experience headaches and/or weakness. Does anyone know exactly why? I am experiencing severe ...
1 answer • 13 Sep 2009
I have suffered with severe headaches for several years and can not seem to find out why. I have a headache every day, but, of course, some days are ...
8 answers • 18 Oct 2009
Then I developed severe depression within days. Should I ever try it again. Nothing else helps my daily Migraine level headaches. It also caused 10# ...
3 answers • 14 Apr 2011
effective) Her bottom permanent teeth, the only ones she has, have become yellowed and was wondering if this could be related to the Tagamet?
2 answers • 23 Jun 2014